Numerical soliton solutions of improved Boussinesq equation

Syed Tauseef Mohyud‐Din (Department of Basic Sciences, HITEC University, Taxila Cantt, Pakistan)
Ahmet Yıldırım (Department of Mathematics, Ege University, Bornova‐İzmir, Turkey)
Sefa Anıl Sezer (Department of Mathematics, Ege University, Bornova‐İzmir, Turkey)

International Journal of Numerical Methods for Heat & Fluid Flow

ISSN: 0961-5539

Publication date: 20 September 2011

Abstract

Purpose

The purpose of this paper is to use the homotopy perturbation method (HPM) to obtain numerical soliton solution of the improved Boussinesq equation (IBE). The solutions are calculated in the form of a convergent power series with easily computable components.

Design/methodology/approach

The HPM is used to obtain numerical soliton solution of the IBE. The solutions are calculated in the form of a convergent power series with easily computable components.

Findings

The errors are obtained by using the approximate solution given by using only two iterations of the HPM. It is evident that the efficiency of this approach can be dramatically enhanced by computing further terms of approximate solution.

Originality/value

The numerical results presented in the paper show that only a few terms are sufficient to obtain accurate solutions.

Keywords

Citation

Tauseef Mohyud‐Din, S., Yıldırım, A. and Anıl Sezer, S. (2011), "Numerical soliton solutions of improved Boussinesq equation", International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 21 No. 7, pp. 822-827. https://doi.org/10.1108/09615531111162800

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2011, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.